# SDR DALA2018120407031

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,019 hours, 16,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN, STRINGER L-9.5 WSTA906.20 TO WSTA934.20. ONE CRACKED HOLE REPAIRED PER ER/A 572983-14.
